MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419602010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Arteriosclerosis/ Atherosclerosis (4437); Restenosis (4576)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis and pain occurred.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloons as a part of a clinical trial.The target lesion #001 was in the right proximal superficial femoral artery (sfa), right mid superficial femoral artery, right distal superficial femoral artery extending up to right proximal popliteal artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 390 mm and 100% stenosis and was classified as tasc ii d lesion.Treatment of target lesion was performed by dilation using study devices, 6 mm x 200 mm and 4 mm x 200 mm ranger drug coated balloons.Following treatment, 6 mm non-boston scientific (bsc) stent was placed from right proximal sfa extending to proximal popliteal artery followed by balloon tailoring yielding completion and the final residual stenosis was noted to be 40%.On the same day, the subject was discharged from hospital on clopidogrel.On (b)(6) 2025, subject visited the emergency department with the complaints of worsened right leg claudication with short walking distance and occasional rest pain.Of note, on outpatient duplex of right lower extremity revealed occluded superficial femoral artery, patent femoral to popliteal artery graft with elevated peak systolic velocity in proximal anastomosis, hemodynamically significant stenosis in popliteal artery, pre-occlusive peroneal artery and patent posterior tibial artery.On the same day, the subject was hospitalized for the right lower extremity angiogram with intervention due to high risk of femoral to popliteal artery graft occlusion.On (b)(6) 2025, right lower extremity angiogram revealed patent profunda femoris artery, patent right femoral to above knee popliteal artery bypass graft with 80% stenosis in the origin, 80% in-stent stenosis in p2 segment of popliteal artery, 90% stenosis in tibial peroneal artery, 70% stenosis in anterior tibial artery and occlude posterior tibial artery.On the same day, 299 days post index procedure, 80% stenosis noted in the right femoral to above knee popliteal artery was treated by atherectomy followed by balloon angioplasty using 4 mm x 15 mm wolverine cutting balloon followed by 5 mm x 40 mm balloon with final residual stenosis of 20%.In addition, 80% in-stent restenosis noted in right mid popliteal artery was treated using 5 mm x 40 mm ranger drug coated balloon.Stenosis noted in the right tibial peroneal trunk and peroneal artery was treated by balloon angioplasty using 3 mm x 40 mm non-bsc balloon with residual stenosis of less than 30%.Followed by 70% stenosis noted in right anterior tibial artery was treated by balloon angioplasty using 3 mm x 40 mm and 3.5 mm x 40 mm balloons followed by 4 mm x 40 mm ranger drug coated balloon with residual stenosis of 30%.Of note, non-target lesions were treated during revascularization.On the same day, the event was considered to be resolved.On (b)(6) 2025, triphasic right dp doppler signals and biphasic pt pulses were noted.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
H6: impact codes: updated.
 
Event or Problem Description
It was reported that restenosis and pain occurred.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloons as a part of the elegance clinical trial.The target lesion #001 was in the right proximal superficial femoral artery (sfa), right mid superficial femoral artery, right distal superficial femoral artery extending up to right proximal popliteal artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 390 mm and 100% stenosis and was classified as tasc ii d lesion.Treatment of target lesion was performed by dilation using study devices, 6 mm x 200 mm and 4 mm x 200 mm ranger drug coated balloons.Following treatment, 6 mm non-boston scientific (bsc) stent was placed from right proximal sfa extending to proximal popliteal artery followed by balloon tailoring yielding completion and the final residual stenosis was noted to be 40%.On the same day, the subject was discharged from hospital on clopidogrel.On (b)(6) 2025, subject visited the emergency department with the complaints of worsened right leg claudication with short walking distance and occasional rest pain.Of note, on outpatient duplex of right lower extremity revealed occluded superficial femoral artery, patent femoral to popliteal artery graft with elevated peak systolic velocity in proximal anastomosis, hemodynamically significant stenosis in popliteal artery, pre-occlusive peroneal artery and patent posterior tibial artery.On the same day, the subject was hospitalized for the right lower extremity angiogram with intervention due to high risk of femoral to popliteal artery graft occlusion.On (b)(6) 2025, right lower extremity angiogram revealed patent profunda femoris artery, patent right femoral to above knee popliteal artery bypass graft with 80% stenosis in the origin, 80% in-stent stenosis in p2 segment of popliteal artery, 90% stenosis in tibial peroneal artery, 70% stenosis in anterior tibial artery and occlude posterior tibial artery.On the same day, 299 days post index procedure, 80% stenosis noted in the right femoral to above knee popliteal artery was treated by atherectomy followed by balloon angioplasty using 4 mm x 15 mm wolverine cutting balloon followed by 5 mm x 40 mm balloon with final residual stenosis of 20%.In addition, 80% in-stent restenosis noted in right mid popliteal artery was treated using 5 mm x 40 mm ranger drug coated balloon.Stenosis noted in the right tibial peroneal trunk and peroneal artery was treated by balloon angioplasty using 3 mm x 40 mm non-bsc balloon with residual stenosis of less than 30%.Followed by 70% stenosis noted in right anterior tibial artery was treated by balloon angioplasty using 3 mm x 40 mm and 3.5 mm x 40 mm balloons followed by 4 mm x 40 mm ranger drug coated balloon with residual stenosis of 30%.Of note, non-target lesions were treated during revascularization.On the same day, the event was considered to be resolved.On (b)(6) 2025, triphasic right dp doppler signals and biphasic pt pulses were noted.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23351690
Report Number2124215-2025-74845
Device Sequence Number13030749
Product Code ONU
UDI-Device Identifier08714729976202
UDI-Public(01)08714729976202(17)251003(10)9168H23
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Model NumberH74939419602010
Device Catalogue NumberH74939419602010
Device Lot Number09168H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/01/2025
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale
Patient EthnicityHispanic